Integral equations in the linear theory of elasticity in semiinfinite domains

Authors

  • A. M. Gomilko

Abstract

We investigate linear integral equations on a semiaxis that appear in the course of construction of solutions of boundary-value problems in the theory of elasticity in such domains as a semiinfinite strip or a cylinder. By using the Mellin transformation and the theory of perturbations of linear operators, we establish general results concerning the solvability and asymptotic properties of solutions of the equations considered. We give examples of application of the general statements obtained to specific integral equations in the theory of elasticity.

Published

25.05.1998

Issue

Section

Research articles

How to Cite

Gomilko, A. M. “Integral Equations in the Linear Theory of Elasticity in Semiinfinite Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 613–622, https://umj.imath.kiev.ua/index.php/umj/article/view/4899.